Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 51848, 15 pages
http://dx.doi.org/10.1155/IJMMS/2006/51848

Linear and structural stability of a cell division process model

Department of Mathematics I, University Politehnica of Bucharest, Splaiul Independentei 313, Bucharest 060042, Romania

Received 11 June 2005; Revised 3 August 2005; Accepted 29 December 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vladimir Balan and Ileana Rodica Nicola, “Linear and structural stability of a cell division process model,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 51848, 15 pages, 2006. https://doi.org/10.1155/IJMMS/2006/51848.